Saturday, July 24, 2010

Stim Day 2

On to day 2.  This morning the 10 units of Lupron were a b.  Ever since my first injectables cycle (with down regulation) I have had problems on the right side of my belly button.  It is like the skin there is more sensitive to pain.  So this morning I had to keep poking around to find a spot that didn't hurt so bad.  The whole deal is probably because I busted a blood vessel that first injectables cycle and had a ugly bruise...

10 units Lupron - check
75iu Gonal f  - check
1500ER Metformin - after bedtime snack
Prenatal - after bedtime snack

Countdown to first monitoring appointment - 2 days...


  1. Good luck! After I was injecting for a while I had one side that hurt a lot less than the other side as well.

  2. I'm on stim day 2, as well. Even have the same problem with the right side. Had a hematoma there a couple years ago, which must have caused some scarring. Have you ever tried doing your shot in the thigh? I haven't because I'm chicken, but it may be worth a try.

  3. Thanks for stopping by. My stomach is a constant big brusie from the heparin injections, but luckily they don't hurt even when stuck in the middle of the bruise. Next cycle will be all injectibles, and I know those hurt worse, so I'm dreading it. Hope this cycle is the one for you!